# SDR DL733001662

- Difficulty date: August 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 39,983 hours, 27,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 12420
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L DOOR AND 1R EXIT SIGN EMERGENCY LIGHT INOP.  REPLACED BATTERY.
